# SDR DALA2019112656936

- Difficulty date: October 25, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 84,557 hours, 38,378 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Malfunctioned
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DONT WORK CORRECTLY PASSENGER CREW DOOR 832 DAMPER AND EMERGENCY OPERATION CYLINDER IN PASSENGER CABIN (1 EA), REPLACED DOOR DAMPER AND EMERGENCY OPERATIONAL CYLINDER ON DOOR 832 SERVICEABLE DAMPER P/N: FE174-004 S/N: 744 ASPER A320 FAM AMM 52-13-14-400-001-A
